Asymptotic expansion for distribution function of moment estimator for the extreme-value index

Jiazhu Pan, Shihong Cheng

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Asymptotic expansion for distribution function of the moment estimator γ Mn for the extreme-value index is obtained under reasonable conditions of second order regular variation.
Original languageEnglish
Pages (from-to)1131-1143
Number of pages13
JournalScience in China Series A: Mathematics
Volume43
Issue number11
DOIs
Publication statusPublished - Nov 2000

Keywords

  • extreme-value theory
  • parameter estimation
  • asymptotic expansion

Cite this